Regularity of solutions of parabolic equations with coefficients depending on t and parameters

Volume 56 / 1992

T. Winiarska Annales Polonici Mathematici 56 (1992), 311-317 DOI: 10.4064/ap-56-3-311-317

Abstract

The main object of this paper is to study the regularity with respect to the parameter h of solutions of the problem $du/dt + A_h(t)u(t) = f_h(t)$, $u(0)=u_h^0$. The continuity of u with respect to both h and t has been considered in [6].

Authors

  • T. Winiarska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image